# SDR 71813

- Difficulty date: July 17, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 22,032 hours, 30,850 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON TAXI INTO DUJ, CREW EXPERIENCED RIGHT BRAKE SPONGY.  PARKED AND CHOCKED AIRCRAFT WITH NO FURTHER INCIDENT. MAINTENANCE BLED BRAKES. THEREFORE THERE WERE NO PARTS USED.
